# SDR SWAA2025040905218

- Difficulty date: March 13, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+8' RBL 40 L: 0.6'( MARKED) <[01].  REMOVED AND REPLACED BEADED PRESSURE DECK WEB SECTION AT BS 663 RBL 30 TO RBL 60 PER B-737-700 SRM 53-40-51-2R-2 REPAIR 2 STEP 4 A-N.; [02] COMPLETE; [03] FAULT COMPLETE.
